# SDR P5CA2021092100357

- Difficulty date: September 20, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,714 hours, 5,671 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Harness
- Part number: 60718700
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #1,  EGT HARNESS ( LOWER )  DAMAGED(  REMOVED  AND  REPLACED  #1  ENG  EGT  LOWER  HARNESS  AS PER  AMM  77-21-02   /   ENG #1  RUN UP  TEST  OK   /   EGT  IND.  NORMAL  PER  AMM   71-00-00/501    REV  133 &  AMM  77-21-00-501   REV  133  )
